question-icon

What could cause severe neck pain after cervical injections for multiple bulging discs?

default
Posted on Fri, 7 Dec 2018
Question: I had cervical injections this morning for multiple bulging discs. Injection was at 9:00 am and now even with my 37.5 XXXXXXX patch and 2 15 mg morphine (been on for almost 2 years now) and my neck hurts so bad I don't want to move it, pai has radiated down between my shoulders is also barley tolerable and down my right arm. Also I have a headache so bad I can't stop crying.
doctor
Answered by Dr. Prof. Kunal Saha (1 hour later)
Brief Answer:
Cervical spondylosis is the cause

Detailed Answer:

Hello,

Your pain could be due to muscle spasm possibly associated with cervical spondylosis that you have. Hot compresses should provide relief. The vicious cycle of pain and spasm needs to be broken and I would insist you to continue to take Morphine or Fentanyl as per convenience. This should ease the problem and make it go away.

I would insist you to get an X-Ray of the cervical spine (AP and lateral) (if not recently done) and to see a physical therapist with the reports.

Based on the findings, he would be able to demonstrate proper exercises that should provide relief. He could apply ultrasonotherapy for pain relief. Vertebral traction would be the next step.

Try taking Naproxen (preferably in full stomach) for relief of headache.

Hope I have answered your query. Feel free to write back.

Regards,
Dr. Prof. Kunal Saha
General & Family Physician
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
default
Follow up: Dr. Prof. Kunal Saha (45 minutes later)
I have several bulging discs in cervical reagon along with nerve impingment. Im prescribed only 2 morphine in 24 hrs and ive already taken 2.
doctor
Answered by Dr. Prof. Kunal Saha (1 minute later)
Brief Answer:
Line of further treatment needs to be worked out.

Detailed Answer:

Hi,

In such a case, apply hot compresses. If you need a prescription for further medication, you might need to visit the doctor again.

Hope I have answered your query.

Regards,
Dr. Prof. Kunal Saha
General & Family Physician
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Prof. Kunal Saha

General & Family Physician

Practicing since :1954

Answered : 4470 Questions

premium_optimized

The User accepted the expert's answer

Share on
What could cause severe neck pain after cervical injections for multiple bulging discs?

Brief Answer: Cervical spondylosis is the cause Detailed Answer: Hello, Your pain could be due to muscle spasm possibly associated with cervical spondylosis that you have. Hot compresses should provide relief. The vicious cycle of pain and spasm needs to be broken and I would insist you to continue to take Morphine or Fentanyl as per convenience. This should ease the problem and make it go away. I would insist you to get an X-Ray of the cervical spine (AP and lateral) (if not recently done) and to see a physical therapist with the reports. Based on the findings, he would be able to demonstrate proper exercises that should provide relief. He could apply ultrasonotherapy for pain relief. Vertebral traction would be the next step. Try taking Naproxen (preferably in full stomach) for relief of headache. Hope I have answered your query. Feel free to write back. Regards, Dr. Prof. Kunal Saha General & Family Physician